# SDR AALA950567

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: S417N50914
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS ON LEFT SIDE BETWEEN FIRST AND BUSINESS CLASS INOPERATIVE.  REPLACED EMERGENCY EXIT PATH MARKING LIGHT ASSEMBLY AT 9AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
